RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 6, Pages 825–838 (Mi izv3249)  

This article is cited in 2 scientific papers (total in 2 papers)

On Bogoljubov's “edge of the wedge” theorem

V. S. Vladimirov


Full text: PDF file (1217 kB)

Bibliographic databases:

Document Type: Article
Received: 20.04.1961

Citation: V. S. Vladimirov, “On Bogoljubov's “edge of the wedge” theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 26:6 (1962), 825–838

Citation in format AMSBIB
\Bibitem{Vla62}
\by V.~S.~Vladimirov
\paper On Bogoljubov's ``edge of the wedge'' theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 6
\pages 825--838
\mathnet{http://mi.mathnet.ru/izv3249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=156192}
\zmath{https://zbmath.org/?q=an:0121.33002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3249
  • http://mi.mathnet.ru/eng/izv/v26/i6/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Pinchuk, “Bogolyubov's theorem on the “edge of the wedge” for generic manifolds”, Math. USSR-Sb., 23:3 (1974), 441–455  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:317
    Full text:104
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019